# SDR ASAA2019122651700

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,381 hours, 14,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED DURING MASTER RECALL AND EXTINGUISHED DURING RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-53 TASK 821 FOUND LEFT PACK TCV LIGHT ON WAS ABLE TO RESET FAULT. LEFT PACK OPS CK GOOD.
